# SDR SWAA2024092024307

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 RBL 39 WL 208.<[01] ALL STEPS COMPLETED REMOVED INTERCOSTAL BS 380-400 RBL 39 WL 208 PER SRM 51-40-02 COMPLETED MEASUREMENT TABLE. LOCATED AND DRILLED NEW REPLACEMENT INTERCOSTAL BS 380-400 RBL 39 WL 208 PER SRM 51-40-05 AND BOEING DWG 143A5400 INSTALLED NEW INTERCOSTAL BS 380-400 RBL 39 WL 208 PER SRM 51-40-02 PER SRM 51-40-02 AND BOEING DWG 143A5400;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.;[03] UPDATED MEASUREMENT TABLE
